Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalized random variables


Author: L. E. Dubins
Journal: Trans. Amer. Math. Soc. 84 (1957), 273-309
MSC: Primary 28.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0085326-5
MathSciNet review: 0085326
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dieudonné and L. Schwartz, La dualité dans les espaces $ (F)$ et $ (LF)$, Annales de L'Institute Fourier vol. 1 (1949) pp. 61-101. MR 0038553 (12:417d)
  • [2] -, Sur le théorème de Lebesgue Nikodym (V), Canadian Journal of Mathematics (1951) p. 132.
  • [3] N. Dunford, Uniformity in linear spaces, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 305-356. MR 1501971
  • [4] P. Halmos, Measure theory, Toronto, New York, London, van Nostrand, 1950. MR 0033869 (11:504d)
  • [5] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, 1948. MR 0025077 (9:594b)
  • [6] B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. vol. 44 (1938) pp. 277-304. MR 1501970
  • [7] C. E. Rickart, An abstract Radon-Nikodym theorem, Trans. Amer. Math. Soc. vol. 56, (1944) pp. 50-66. MR 0010781 (6:70a)
  • [8] I. E. Segal, Abstract probability spaces and a theorem of Kolmogoroff, Amer. J. Math. vol. 76 (1954) pp. 721-732. MR 0063602 (16:149d)
  • [9] R. Sikorski, On the inducing of homomorphisms by mappings, Fund. Math. vol. 36 (1949). MR 0031535 (11:166a)
  • [10] -, On an analogy between measures and homomorphisms, Annales de la Société Polonaise de Mathématique vol. 23 (1950). MR 0039697 (12:583e)
  • [11] A. Tarski, Über unereichbare Kardinalzahlen, Fund. Math. vol. 30 (1938).
  • [12] N. Dunford and B. J. Pettis, Linear operations on summable functions, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 323-392. MR 0002020 (1:338b)
  • [13] J. Dieudonné, On the theorem of Lebesgue-Nikodym (III), Annales de l'Université de Grenoble vol. 23 (1948) pp. 25-53.
  • [14] -, On the theorem of Lebesgue-Nikodym (IV), J. Indian Math. Soc. vol. 15 (1951) pp. 77-86. MR 0044610 (13:447j)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.0X

Retrieve articles in all journals with MSC: 28.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0085326-5
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society